Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Real quadratic function fields of Richaud-Degert type with ideal class number one


Author: Sunghan Bae
Journal: Proc. Amer. Math. Soc. 140 (2012), 403-414
MSC (2010): Primary 11R11, 11R29, 11R58
Published electronically: June 7, 2011
MathSciNet review: 2846310
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine all real quadratic function fields of Richaud-Degert type with ideal class number one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11R11, 11R29, 11R58

Retrieve articles in all journals with MSC (2010): 11R11, 11R29, 11R58


Additional Information

Sunghan Bae
Affiliation: Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon 305-701, Republic of Korea
Email: shbae@kaist.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10910-9
PII: S 0002-9939(2011)10910-9
Received by editor(s): August 19, 2010
Received by editor(s) in revised form: November 22, 2010
Published electronically: June 7, 2011
Additional Notes: This research was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF), funded by the Ministry of Education, Science and Technology (2009-0063182)
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.